Conditions for the removal of singularities in the $C^l$ metric
Doklady Akademii Nauk, Tome 315 (1990) no. 2, pp. 284-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_2_a6,
author = {V. V. Kuzmichev},
title = {Conditions for the removal of singularities in the $C^l$ metric},
journal = {Doklady Akademii Nauk},
pages = {284--287},
year = {1990},
volume = {315},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_2_a6/}
}
V. V. Kuzmichev. Conditions for the removal of singularities in the $C^l$ metric. Doklady Akademii Nauk, Tome 315 (1990) no. 2, pp. 284-287. http://geodesic.mathdoc.fr/item/DAN_1990_315_2_a6/